Widths and best approximations for classes of convolutions of periodic functions

  • A. S. Serdyuk


We establish exact lower bounds for the Kolmogorov widths in the metrics ofC andL for classes of functions with high smoothness; the elements of these classes are sourcewise-representable as convolutions with generating kernels that can increase oscillations. We calculate the exact values of the best approximations of such classes by trigonometric polynomials.
How to Cite
Serdyuk, A. S. “Widths and Best Approximations for Classes of Convolutions of Periodic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 5, May 1999, pp. 674–687, https://umj.imath.kiev.ua/index.php/umj/article/view/4653.
Research articles